File
language
eng
Author
Maeda, Sadahiro
Description
Motivated by the notion of ruled surfaces in Euclidean 3-space, we consider ruled real hypersurfaces isometrically immersed into an n-dimensional complex hyperbolic space of constant holomorphic sectional curvature c(< 0). The purpose of this expository paper is to give some geometric characterizations of the homogeneous ruled real hypersurface, that is, this ruled real hypersurface is an orbit of some subgroup of the full isometry group of the ambient space (see [2, 6, 7, 9, 10]).
Journal Title
Memoirs of the Graduate School of Science and Engineering, Shimane University. Series B, Mathematics
Volume
52
Start Page
15
End Page
19
ISSN
1342-7121
Published Date
2019-03
Publisher
総合理工学部
Publisher Aalternative
The Interdisciplinary Graduate School of Science and Engineering
NII Type
Departmental Bulletin Paper
Format
PDF
Text Version
出版社版
OAI-PMH Set
Faculty of Science and Engineering